# SDR AALA20120419012

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 37,096 hours, 5,926 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 36AB TO 41AB INOPERATIVE.  FOUND UNDERSEAT CONNECTOR AT 35AB DISCONNECTED.  RECONNECTOR SYSTEM.  OPS CHECK NORMAL.
